Yagub Mammadov
Yagub Mammadov
Institute of Mathematics and Mechanics of National Academy of Sciences of Azerbaijan
No verified email
Title
Cited by
Cited by
Year
Boundedness of fractional maximal operator and their higher order commutators in generalized Morrey spaces on Carnot groups
V Guliyev, A Akbulut, Y Mammadov
Acta Mathematica Scientia 33 (5), 1329-1346, 2013
292013
On fractional maximal function and fractional integrals associated with the Dunkl operator on the real line
VS Guliyev, YY Mammadov
Journal of mathematical analysis and applications 353 (1), 449-459, 2009
282009
Riesz potential in generalized Morrey spaces on the Heisenberg group
VS Guliyev, A Eroglu, YY Mammadov
Journal of Mathematical Sciences 189 (3), 365-382, 2013
192013
On maximal operator associated with the Dunkl operator on R
YY Mammadov
Khazar Journal of Mathematics 2 (4), 59-70, 2006
142006
Function spaces and integral operators for the Dunkl operator on the real line
VS Guliyev, YY Mammadov
Khazar Journal of Mathematics 2 (4), 17-42, 2006
122006
Necessary and sufficient conditions for the boundedness of Dunkl-Type fractional maximal operator in the Dunkl-type Morrey spaces
E Guliyev, A Eroglu, Y Mammadov
Abstract and Applied Analysis 2010, 2010
82010
Boundedness of the fractional maximal operator in generalized Morrey space on the Heisenberg group
VS Guliyev, YY Mammadov
Indian Journal of Pure and Applied Mathematics 44 (2), 185-202, 2013
62013
(L p, L q) Boundedness of the fractional maximal operator associated with the Dunkl operator on the real line
VS Guliyev, YY Mammadov
Integral Transforms and Special Functions 21 (8), 629-639, 2010
62010
Some embeddings into the Morrey spaces associated with the Dunkl operator on R
YY Mammadov
Proceedings of NASA, Embedding Theorems. Harmonic Analysis, 258-269, 2007
52007
Nikol'skii–Besov and Lizorkin–Triebel spaces constructed on the base of the multidimensional Fourier–Bessel transform
VS Guliev, A Serbetci, A Akbulut, YY Mammadov
Eurasian Mathematical Journal 2 (3), 42-66, 2011
42011
Boundedness characterization of maximal commutators on Orlicz spaces in the Dunkl setting
VS Guliyev, YY Mammadov, FA Muslumova
J. Math. Study 53 (1), 45-65, 2020
32020
Riesz potential on the Heisenberg group and modified Morrey spaces
VS Guliyev, YY Mammadov
An. St. Univ. Ovidius Constanta 20 (1), 189-212, 2012
32012
Some Embeddings into the Morrey and Modified Morrey Spaces Associated with the Dunkl Operator
EV Guliyev, YY Mammadov
Abstract and Applied Analysis 2010, 2010
32010
Some estimations for Riesz potentials in terms maximal and fractional maximal functions associated with the Dunkl operator on the real line
VS GULIYEV, YY MAMMADOV
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 27 (7), 71-76, 2007
32007
Analog theorems of Welland for the Riesz potentials associated with the Dunkl operator on the real line
YY Mammadov
Proceeding of NAS of Azerbaijan 26, 1-11, 2007
32007
Commutators of maximal operator associated with the Dunkl operators on Orlicz spaces
YY Mammadov, FA Muslumova
Trans. Natl. Acad. Sci. Azerb. Ser. Phys. Tech. Math. Sci. 38 (4), 106-114, 2018
22018
Weighted inequalities for Dunkl fractional maximal function and Dunkl fractional integrals
YY Mammadov
Proceedings of the Institute of Mathematics and Mechanics 40, 93-103, 2014
22014
On the boundedness of Dunkl-type fractional integral operator in the generalized Dunkl-type Morrey spaces
YY Mammadov, SA Hasanli
International Journal of Applied Mathematics 31 (2), 211-230, 2018
12018
Some embeddings into the modified Morrey spaces associated with the Dunkl operator on the real line
YY MAMMADOV
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 29 (1), 111-120, 0
1
Characterization of fractional maximal operator and its commutators on Orlicz spaces in the Dunkl setting
V Guliyev, Y Mammadov, F Muslumova
Journal of Pseudo-Differential Operators and Applications 11 (4), 1699-1717, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20